Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 227, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Oct 11, 2018, 4:43 PM EDT for 5 counties in North Carolina. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2018, 4:43 PM EDT (20:43 UTC)
- Expired
- Oct 11, 2018, 6:15 PM EDT
- In force
- 92 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chatham County, NC, Franklin County, NC, Granville County, NC, Vance County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 34 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 11, 9:58 AM EDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 546 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.3
The text
As transmitted.
846
WUUS52 KRAH 112043
SVRRAH
NCC037-069-077-181-183-112215-
/O.NEW.KRAH.SV.W.0227.181011T2043Z-181011T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
443 PM EDT THU OCT 11 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Vance County in central North Carolina...
Granville County in central North Carolina...
Wake County in central North Carolina...
Eastern Chatham County in central North Carolina...
Franklin County in central North Carolina...
* Until 615 PM EDT
* At 441 PM EDT, a line of damaging winds mixing south along the
western side of Tropical Storm Michael were located along a line
extending from 6 miles northeast of Roxboro through Rougemont to
near Carrboro, moving southeast at 35 mph. This line of 45 to
60mph winds have produced extensive wind damage across portions of
southeastern VA and western North Carolina. A quick spin up
tornado also can't be ruled out.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Raleigh, Cary, Henderson, Oxford, Creedmoor, Louisburg, Wake
Forest, Garner, Fuquay-Varina and Butner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
A tornado watch remains in effect until 900 PM EDT for central North
Carolina.
LAT...LON 3632 7828 3627 7831 3626 7826 3586 7823
3582 7826 3571 7847 3552 7871 3558 7891
3552 7897 3554 7902 3561 7908 3563 7913
3586 7901 3587 7883 3593 7880 3594 7873
3601 7870 3609 7881 3654 7880 3654 7832
TIME...MOT...LOC 2041Z 301DEG 30KT 3649 7893 3625 7890 3588 7915
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MORROW2 follow-up statements
636
WWUS52 KRAH 112148
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
548 PM EDT THU OCT 11 2018
NCC037-112154-
/O.CAN.KRAH.SV.W.0227.000000T0000Z-181011T2215Z/
Chatham NC-
548 PM EDT THU OCT 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHATHAM COUNTY IS
CANCELLED...
The heavy winds which prompted the warning have subsided, with only
sub severe gusts remaining. Therefore, the warning has been
cancelled.
A tornado watch remains in effect until 900 PM EDT for central North
Carolina.
LAT...LON 3632 7828 3627 7831 3626 7826 3586 7823
3582 7826 3571 7847 3552 7871 3561 7899
3587 7891 3587 7883 3593 7880 3592 7876
3594 7873 3601 7870 3605 7875 3607 7875
3609 7881 3654 7880 3654 7832
TIME...MOT...LOC 2144Z 301DEG 30KT 3630 7854 3606 7851 3569 7876
$$
NCC069-077-181-183-112215-
/O.CON.KRAH.SV.W.0227.000000T0000Z-181011T2215Z/
Vance NC-Granville NC-Wake NC-Franklin NC-
548 PM EDT THU OCT 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR VANCE...GRANVILLE...WAKE AND FRANKLIN COUNTIES...
At 544 PM EDT, gusty winds on the backside of Tropical Storm Michael
continue to spread southeast across the warned area, producing areas
of straight line wind damage as they progress. The front edge of
these winds were located along a line extending from near Oxford
through Franklinton to 6 miles south of Cary, moving southeast at 35
mph. A quick spin up tornado can't be ruled out at this time.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management confirmed damage reports from these
winds across the northwestern Piedmont and Foothills of
North Carolina.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Raleigh, Cary, Henderson, Oxford, Creedmoor, Louisburg, Wake Forest,
Garner, Fuquay-Varina and Butner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
A tornado watch remains in effect until 900 PM EDT for central North
Carolina.
LAT...LON 3632 7828 3627 7831 3626 7826 3586 7823
3582 7826 3571 7847 3552 7871 3561 7899
3587 7891 3587 7883 3593 7880 3592 7876
3594 7873 3601 7870 3605 7875 3607 7875
3609 7881 3654 7880 3654 7832
TIME...MOT...LOC 2144Z 301DEG 30KT 3630 7854 3606 7851 3569 7876
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MORROW067
WWUS52 KRAH 112208
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
608 PM EDT THU OCT 11 2018
NCC069-077-181-183-112217-
/O.EXP.KRAH.SV.W.0227.000000T0000Z-181011T2215Z/
Vance NC-Granville NC-Wake NC-Franklin NC-
608 PM EDT THU OCT 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR VANCE...GRANVILLE...WAKE AND
FRANKLIN COUNTIES WILL EXPIRE AT 615 PM EDT...
The strong winds which prompted the warning have weakened below
severe limits, and no longer pose an immediate threat to life or
property. Therefore the warning will be allowed to expire. However
gusty winds are still possible with these thunderstorms.
LAT...LON 3632 7828 3627 7831 3626 7826 3586 7823
3582 7826 3571 7847 3552 7871 3561 7899
3587 7891 3587 7883 3593 7880 3592 7876
3594 7873 3601 7870 3605 7875 3607 7875
3609 7881 3654 7880 3654 7832
TIME...MOT...LOC 2207Z 301DEG 30KT 3621 7835 3597 7832 3560 7857
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 4:20 PM EDT, 23 minutes earlier.
Area forecast discussion, Oct 11, 4:20 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 420 PM EDT Thu Oct 11 2018 .SYNOPSIS... The circulation of Tropical Storm Michael will move quickly northeast over central NC today, before moving off the Mid Atlantic coast tonight. High pressure will build in from the northwest and north late tonight through Saturday. A warm front will move northward into the region Sunday through Sunday night. && .NEAR TERM /THROUGH TONIGHT/... As of 355 PM Thursday... TS Michael will track NE of the forecast area over the next 6-9 hours, with a slowly waning influence. But until it exits, the band of strong to damaging N winds within convection on the immediate W side of the storm center, just ahead of the incoming cold front, will progress slowly E through central NC. We've seen numerous reports of wind gusts up to 35-45 kts already, and based on the latest trends (including 50-60 kts observed by the WFO Blacksburg radar at 1000-1500 ft AGL) and consistent high res model guidance, this will only get worse as it tracks east. With these intense winds and accompanying second round of rain, will maintain the tropical storm warning into the early evening. The tornado threat continues over our far N and NE sections, based on several favorable factors including 50-150 J/kg of low level CAPE and 500-1000 J/kg of MLCAPE, high EHI (1-3) and VGP (0.2) over E NC along with SCP of 4-6, and 300-350 m2/s2 of 0-1 km SRH. But this favorable zone is quickly shrinking, so this threat will continue a slow drift N/NE into VA over the next few hours. Southwest portions of the flash flood watch have been cancelled early, as drier air is cutting into the S side of the storm. Heavy rain potential persists elsewhere, particularly within the aforementioned rearward convective band, where the potential for an inch per hour remains. However, will likely be able to cancel most or all of the flash flood watch prior to its scheduled expiration time. Expect clearing from WSW to ENE after midnight. Lows 53-61. -GIH && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 420 PM Thursday... Quiet weather behind Michael. A largely flat flow from the WSW across the S CONUS will draw a few high clouds across the state, but the low levels will be dry and stable, allowing us to dry out. Thicknesses will slip to around 15 m below normal, but this will be modified by abundant sunshine, and expect highs in the upper 60s to mid 70s. Mostly clear skies Fri night will give way to orographically enhanced mid clouds overnight within accelerating mid level flow associated with a shortwave trough crossing the OH Valley. With a trend to partly to mostly cloudy skies (more clouds N than S), expect lows in the upper 40s to lower 50s. -GIH && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 305 PM Thursday... A fairly tranquil pattern ahead (especially as compared to the last 24 hours). A shortwave trough crossing the Northeast states late Fri night through Sat morning will push the secondary front south of the area, and with high pressure building in from the N, skies should be mostly clear, although scattered to broken orographically enhanced mid clouds are likely Sat morning, mainly across the N. A weak perturbation tracking ENE just to our W and N, within the mean steering flow across the central and southern CONUS, should bring some high clouds across the area Sun as the surface high shifts off the Mid Atlantic coast, continuing to nose SW into NC. The frontal zone to our south is expected to shift gradually back north as a warm front Sun night through Mon, bringing an increase in clouds and a chance of showers, especially in the NW (closer to the weak DPVA) and far E (greater low level Atlantic inflow around the offshore low level ridge). Sheared energy from the Desert Southwest to the St Lawrence Valley will help push a cold front SSE into the area Mon night, and this front will linger across the Carolinas through mid week, until sufficient troughing over and off the Northeast and Canadian Maritimes helps push the front southward, as surface high pressure builds in from the WNW. After cloudiness, mild temperatures, and rain chances Sun night through Tue night, expect a return to mostly clear skies and dry/cooler weather Wed/Thu. -GIH && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 205 PM Thursday... Mostly IFR conditions (briefly MVFR to VFR at RWI/FAY) continue this afternoon as Tropical Storm Michael moves through the region. Adverse aviation conditions will dominate through the early evening at all sites, with a broad band of heavy rain lifting northward through the area. Rain will trend downward in intensity from south to north at FAY/RDU/RWI through the rest of the afternoon, but heavier rain will linger for a longer time at INT/GSO. Low level wind shear conditions remain possible, although surface winds are expected to be strong enough so as to limit the vertical wind speed differential needed for LLWS. But regardless, winds will be strong and shifting with height into tonight, with the initial easterly or southeasterly direction shifting around to SW/W/NW. A band of particularly strong winds from the N or NNW is expected as the west side of Michael's center passes by, impacting INT/GSO 20z-01z, RDU 22z-03z, and FAY/RWI 23z-04z. Cigs/vsbys will improve to VFR very late this afternoon (INT/GSO) through early evening (RDU/FAY) and late evening (RWI). Breezy/gusty winds from the NW will persist into the night but not nearly as strong as this afternoon. VFR conditions will hold Fri with light winds. Looking beyond 18z Fri, VFR conditions are likely to hold through Tue, although a period of sub-VFR conditions are possible early Sun into Mon with a chance of showers as a warm front lifts through the area. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for NCZ007>011-021>028- 038>043-075>078-086-088-089. Tropical Storm Warning for NCZ007>011-021>028-038>043-073>078- 083>086-088-089. && SYNOPSIS...Hartfield NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Hartfield AVIATION...Hartfield
Hazardous weather outlook, Oct 11, 2:47 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 247 PM EDT Thu Oct 11 2018 NCZ038>040-075>077-086-088-121100- Davidson-Randolph-Chatham-Moore-Lee-Harnett-Hoke-Cumberland- 247 PM EDT Thu Oct 11 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to report any observations of flooding, wind gusts over 40 mph, or downed trees or other damage immediately to the National Weather Service in Raleigh. NCZ073-074-083>085-121100- Stanly-Montgomery-Anson-Richmond-Scotland- 247 PM EDT Thu Oct 11 2018 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to report any observations of flooding, wind gusts over 40 mph, or downed trees or other damage immediately to the National Weather Service in Raleigh. NCZ007>011-021>028-041>043-078-089-121100- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Wayne- Sampson- 247 PM EDT Thu Oct 11 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 409 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to report any observations of flooding, wind gusts over 40 mph, or downed trees or other damage immediately to the National Weather Service in Raleigh.
In the hours before
Local storm report, Oct 11, 3:37 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
337 PM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TROPICAL STORM 1 E WINSTON-SALEM 36.10N 80.24W
10/11/2018 FORSYTH NC EMERGENCY MNGR
NUMEROUS TREES DOWN THROUGHOUT FORSYTH
COUNTY.
&&
JFDLocal storm report, Oct 11, 3:46 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
346 PM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TROPICAL STORM 4 WNW SMITHFIELD 35.53N 78.41W
10/11/2018 JOHNSTON NC FIRE DEPT/RESCUE
SMITHFIELD FD RESPONDING TO DOWNED TREE ON
SWIFT CREEK RD NEAR CLEVELAND RD. LANE
BLOCKED.
&&
JFDLocal storm report, Oct 11, 3:52 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
352 PM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TROPICAL STORM 3 ESE BETHEL HILL 36.49N 78.83W
10/11/2018 PERSON NC EMERGENCY MNGR
ABOUT HALF A DOZEN REPORT OF TREES DOWN
COUNTYWIDE, INCLUDING AT 861 TATUM RD,
BOWMANTOWN RD/BUCK ST, 1333 HURDLE MILLS RD,
AND 1559 SURL MT. TIRZAH RD.
&&
JFDLocal storm report, Oct 11, 4:02 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
402 PM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TROPICAL STORM 1 NNE ALAMANCE 36.05N 79.48W
10/11/2018 ALAMANCE NC ASOS
56 MPH WIND GUST REPORTED AT
BURLINGTON-ALAMANCE REGIONAL AIRPORT.
&&
JFDLocal storm report, Oct 11, 4:23 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
423 PM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TROPICAL STORM SILER CITY 35.72N 79.46W
10/11/2018 CHATHAM NC 911 CALL CENTER
MULTIPLE TREES DOWN ON RESIDENCES, ROADS,
AND POWER LINES IN WESTERN CHATHAM COUNTY,
INCLUDING IN SILER CITY.
&&
JFDLocal storm report, Oct 11, 4:42 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
442 PM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TROPICAL STORM 1 NE BURLINGTON 36.10N 79.44W
10/11/2018 ALAMANCE NC EMERGENCY MNGR
NUMEROUS TREES DOWN THROUGHOUT THE COUNTY,
INCLUDING SOME BLOCKING ROADS AND SOME ON
HOMES. COUNTY EOC ON GENERATOR POWER.
&&
JFDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 10:31 PM EDT | River Flood Warning | RAH | Anson, Stanly | 30 hr |
| Oct 10, 10:33 PM EDT | River Flood Warning | RAH | Alamance | 60 hr |
| Oct 10, 10:33 PM EDT | River Flood Warning | RAH | Chatham | 63 hr |
| Oct 10, 10:41 PM EDT | River Flood Warning | RAH | Davidson, Davie | 70 hr |
| Oct 11, 9:16 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 21 hr |
| Oct 11, 9:46 AM EDT | Areal Flood Advisory | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 6 hr |
| Oct 11, 11:17 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Cumberland, Durham, Harnett, Lee and 2 more | 6 hr |
| Oct 11, 12:00 PM EDT | River Flood Warning | RAH | Chatham, Lee | 18 hr |
| Oct 11, 12:25 PM EDT | Flash Flood Warning | RAH | Alamance, Chatham, Durham, Lee, Orange, Wake | 9 hr |
| Oct 11, 1:21 PM EDT | Flash Flood Warning | RAH | Granville, Person | 12 hr |
| Oct 11, 1:25 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Johnston, Moore | 5 hr |
| Oct 11, 2:12 PM EDT | Areal Flood Advisory | RAH | Franklin, Halifax, Nash, Vance, Warren, Wilson | 6 hr |
| Oct 11, 3:10 PM EDT | Special Weather Statement | RAH | Guilford, Randolph | 35 min |
| Oct 11, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 64 min |
| Oct 11, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Person | 59 min |
| Oct 11, 4:57 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 93 min |
| Oct 11, 5:05 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne, Wilson | 85 min |
| Oct 11, 5:22 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Nash, Warren | 83 min |
| Oct 11, 6:14 PM EDT | Special Weather Statement | RAH | Durham, Franklin, Granville, Vance | 61 min |
| Oct 11, 6:30 PM EDT | Special Weather Statement | RAH | Sampson, Wayne, Wilson | 60 min |
| Oct 11, 6:39 PM EDT | Special Weather Statement | RAH | Halifax, Nash, Warren | 36 min |
| Oct 11, 7:29 PM EDT | Flash Flood Warning | RAH | Davidson, Randolph | 25 hr |
| Oct 11, 7:35 PM EDT | Special Weather Statement | RAH | Franklin, Granville, Vance, Warren | 55 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.